# SDR AALA202101129009

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,060 hours, 13,240 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Manual
- Part number: 028808008
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ELECTRICAL BURNING ODOR WITH SOUNDS OF SPARKS  NOTED UPON LANDING IN COCKPIT.  MAINTENANCE ISOLATED THE ODOR TO THE MECHANICAL CHECKLIST, DE-ACTIVATED THE SYSTEM AND PLACED IT ON DEFERRAL.   REPLACED CAPTAINS MECHANICAL CHECK LIST AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 31-11-00.
